# SDR CALA2023031500738

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737*
- Aircraft serial: 28799
- Aircraft time: 74,478 hours, 26,567 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: M1672
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1672, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 7 MINS. (REF. AAR NR 99962696). REMOVED AND INSTALLED NEW BATTERY PACK (M1672) IAW B737 AMM33-51-06-960-805, TEST GOOD (WORK ACCOMPLISHED BY V936248 & AAR QC A-74 V918045).
